MathSciNet Relay Station
MathSciNet bibliographic data
MR1793687 (2002b:35049) 35J60 (35B45 49J10)
Caffarelli, Luis A.; Yuan, Yu A priori estimates for solutions of fully nonlinear equations with convex level set. Indiana Univ. Math. J. 49 (2000), no. 2, 681–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement